Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 56, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 19, 2012, 9:06 PM CDT. It took effect at Sep 19, 2012, 11:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2012, 9:06 PM CDT (02:06 UTC)
- In effect from
- Sep 19, 2012, 11:00 PM CDT
- Expired
- Sep 20, 2012, 7:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
679 WHUS73 KGRB 200206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT WED SEP 19 2012 ...GALE WARNING IN EFFECT LATE THIS EVENING... .A COLD FRONT WILL CAUSE SOUTH GALES TO VEER NORTHWEST LATE THIS EVENING. THE WINDS WILL SUBSIDE BEFORE MIDNIGHT...BUT A SMALL CRAFT ADVISORY WILL BE NEEDED OVERNIGHT TO ALLOW WAVES TO SUBSIDE. LMZ521-541>543-200900- /O.EXP.KGRB.GL.W.0013.000000T0000Z-120920T0200Z/ /O.NEW.KGRB.GL.W.0014.120920T0206Z-120920T0400Z/ /O.NEW.KGRB.SC.Y.0056.120920T0400Z-120920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CDT WED SEP 19 2012 ...GALE WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM CDT WEDNESDAY UNTIL 4 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CDT THURSDAY. * SOUTH GALES WILL VEER NORTHWEST GALES THIS EVENING...THEN SUBSIDE TO 15 TO 25 KTS OVERNIGHT. * WAVES OF 4 TO 6 FT ON THE NORTHERN BAY...AND 6 TO 10 FEET ON THE LAKE...WILL GRADUALLY SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-200900- /O.EXP.KGRB.SC.Y.0055.000000T0000Z-120920T0200Z/ /O.NEW.KGRB.GL.W.0014.120920T0206Z-120920T0400Z/ /O.NEW.KGRB.SC.Y.0056.120920T0400Z-120920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 906 PM CDT WED SEP 19 2012 ...GALE WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM CDT WEDNESDAY UNTIL 4 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CDT THURSDAY. * NORTHWEST GALES TO 35 KTS WILL CONTINUE LATE THIS EVENING...THEN SUBSIDE BEFORE MIDNIGHT. WINDS WILL DECREASE TO 15 TO 25 KTS OVERNIGHT. * WAVES OF 3 TO 5 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TSK
3 follow-up statements
837 WHUS73 KGRB 200358 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1058 PM CDT WED SEP 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT OVERNIGHT... .GALE FORCE WINDS HAVE COME TO AN END...BUT GUSTY WEST WINDS WILL CONTINUE OVERNIGHT. HIGH WAVES WILL GRADUALLY SUBSIDE BY DAYBREAK. LMZ521-522-541>543-200900- /O.EXP.KGRB.GL.W.0014.000000T0000Z-120920T0400Z/ /O.CON.KGRB.SC.Y.0056.120920T0400Z-120920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1058 PM CDT WED SEP 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WEST WINDS 15 TO 25 MPH WILL CONTINUE OVERNIGHT. * WAVES OF 4 TO 6 FT ON THE BAY...AND 6 TO 10 FEET ON THE LAKE...WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
561 WHUS73 KGRB 200845 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT THU SEP 20 2012 .WEST WINDS WILL CONTINUE TO SLOWLY DIMINISH AS AN INTENSE EARLY- AUTUMN STORM SYSTEM PULLS AWAY FROM THE AREA. LMZ521-522-541>543-201200- /O.EXT.KGRB.SC.Y.0056.000000T0000Z-120920T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 AM CDT THU SEP 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WEST WINDS 15 TO 25 KNOTS EARLY TODAY...THEN 10 TO 20 KNOTS FOR THE LATE MORNING AND AFTERNOON. * WAVES TO 6 FEET WERE OCCURRING EARLY THIS MORNING...MAINLY NEAR THE NORTHERN PART OF THE DOOR PENINSULA. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
979 WHUS73 KGRB 201141 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 641 AM CDT THU SEP 20 2012 LMZ521-522-541>543-201245- /O.EXP.KGRB.SC.Y.0056.000000T0000Z-120920T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 641 AM CDT THU SEP 20 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... WINDS AND WAVES WILL CONTINUE TO SLOWLY SUBSIDE THIS MORNING...SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ JS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 8:10 PM CDT, 56 minutes earlier.
Area forecast discussion, Sep 19, 8:10 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 810 PM CDT WED SEP 19 2012 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY. MAIN FORECAST CONCERNS ARE EXITING PRECIP...THUNDER CHANCES...AND CLOUDS/TEMPS/PRECIP ON THURSDAY. SHOWERS WILL CONTINUE TO DEVELOP AND SPREAD ACROSS THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AS POTENT SHORTWAVE...JET MAX...AND COLD FRONT PUSH ACROSS THE STATE. SHOWER ACTIVITY IS EXPECTED TO INCREASE THE NEXT FEW HOURS AS THESE FEATURES PUSH ACROSS EASTERN WISCONSIN. WILL CONTINUE WITH PREVIOUS FORECAST...PLACING THE HIGHEST POPS OVER CENTRAL WI LATE THIS AFTERNOON...AND OVER EASTERN WI THIS EVENING AS BEST QG AND FRONTOGENETIC FORCING IS REALIZED. WILL TAPER OFF POPS ACROSS CENTRAL AND EAST-CENTRAL WI AFTER 03Z...AS THE DYNAMICS MOVES INTO LOWER MICHIGAN. LINGERING SHOWER ACTIVITY AND LOW CLOUDS ARE EXPECTED OVER FAR NORTHERN WISCONSIN...AS CYCLONIC FLOW FROM THE NEARLY VERTICALLY STACKED LOW PRESSURE DOMINATES. WILL CONTINUE TO MENTION THUNDER THIS EVENING AS STEEP LAPSE RATES OVER MINNESOTA AND NORTHWEST WI CONTINUE TO PRODUCE SOME THUNDERSTORMS. LAPSE RATES CONTINUE TO STEEPEN OVER THE AREA...BUT THINK THIS WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING. SO WILL CONTINUE WITH JUST AN ISOLATED THUNDER MENTION THROUGH THE EVENING HOURS. ANY STORM THAT DOES MAKE IT INTO THE CWA COULD PRODUCE SMALL HAIL. WINDS WILL CONTINUE TO GUST TO AROUND 40 MPH LATE THIS AFTERNOON ACROSS THE FOX VALLEY AND LAKESHORE...WITH 925MB REMAINING AROUND 30-35KTS. A FEW GUSTS TO 40 TO 45 MPH ARE POSSIBLE...HOWEVER THEY SHOULD REMAIN TOO ISOLATED FOR A WIND ADVISORY. WILL LET THE SPS HIGHLIGHT THE WIND THREAT LATE THIS AFTERNOON. CYCLONIC FLOW CONTINUES ON THURSDAY...WITH PLENTY OF CLOUDS EXPECTED ACROSS FAR NORTHERN WISCONSIN THROUGH THE DAY. SOME SUN IS EXPECTED IN THE MORNING ELSEWHERE...HOWEVER CLOUDS WILL FILL IN BY AFTERNOON AS DAYTIME HEATING INTERACTS WITH COLD AIR ALOFT AND LINGERING MOISTURE. CLOUDS WILL ALSO BE INCREASING AHEAD OF THE NEXT SHORTWAVE DROPPING DOWN FROM CANADA. WINDS WILL NOT BE AS GUSTY AS TODAY...BUT STILL EXPECT SOME GUSTS BETWEEN 20-30 MPH. COLD AIR ADVECTION WILL ALLOW TEMPS TO DROP INTO THE 40S ACROSS MOST LOCATIONS TONIGHT...WITH SOME 30S POSSIBLE IN THE TYPICAL COLD SPOTS ACROSS NORTH-CENTRAL WISCONSIN. CLOUDS AND SOME WIND WILL HELP TEMPS FROM TANKING THOUGH. CLOUDS WILL HOLD HIGHS IN THE 50S ACROSS FAR NORTH-CENTRAL WI ON THURSDAY...BUT SOME SUN WILL HELP BOOST TEMPS INTO THE 60S ACROSS MUCH OF CENTRAL AND EAST- CENTRAL WI. .LONG TERM...THU NGT THRU NXT WED. STRONGLY AMPLIFIED FLOW CONSISTING OF A WRN CONUS UPR RDG/E-CNTRL CONUS UPR TROF TO PERSIST INTO THE UPCOMING WEEKEND BEFORE THE FLOW BEGINS TO SPLIT OVER THE ERN PACIFIC AND THE UPR TROF LIFTS NE INTO CANADA. COOLER/UNSETTLED WEATHER TO PREVAIL OVER NE WI THRU AT LEAST SAT...THEN WARMER/DRIER WEATHER TO RETURN EARLY NXT WEEK. WE WL SEE ANOTHER PIECE OF SHORTWAVE ENERGY DIVE SEWD ACROSS THE UPR MS VALLEY THU NGT ACCOMPANIED BY ANOTHER CDFNT. THERE IS SOME MDL DISAGREEMENT AS TO HOW FAST THESE WEATHER FEATURES WL APPROACH NE WI DURING THE OVERNIGHT PERIOD. THE FASTER GFS/UKMET OVERSPREAD THE ENTIRE FCST AREA WITH SHWRS BY DAYBREAK...WHILE THE SLOWER NAM/ECMWF ONLY BRING THE LEADING EDGE OF SHWRS INTO CNTRL WI. HAVE GENERALLY USED A COMPROMISE SOLUTION HERE AND HAVE A SLGT CHC POP REACH THE LAKESHORE WHILE RAISING POPS OVER N-CNTRL WI TO HI CHC. THICKENING CLOUD COVER WL PREVENT ANY FROST FORMATION...BUT TEMPS WL STILL BE VERY COOL WITH MOST OF NE WI DROPPING INTO THE UPR 30S TO MID 40S RANGE. THIS FIRST SHORTWAVE/CDFNT COMBINATION QUICKLY SWINGS THRU WI ON FRI WITH GOOD FORCING (Q-G/FRONTOGENETICAL) AND STEEP MID-LEVEL LAPSE RATES. EXPECT TO SEE SHWR ACTIVITY RESEMBLING THOSE SEEN TODAY (SCT IN NATURE)...SO HAVE KEPT POPS FAIRLY HI IN THE CHC CATEGORY (40-50%) WITH SOME DECREASE IN THE AFTERNOON OVER CNTRL WI AS SUBSIDENCE ARRIVES BEHIND THE FNT. THE COOL START TO THE DAY...COUPLED WITH CLOUD COVER AND CAA...WL KEEP MAX TEMPS ABOUT 10 DEGS BLO NORMAL (GENERALLY 50-55 NORTH...55-60 CNTRL/E-CNTRL). A BRIEF BREAK IN THE PCPN CHCS REMAINS POSSIBLE FRI EVENING AS NE WI TO RESIDE BETWEEN SHORTWAVES/CDFNTS. HOWEVER...THIS NXT SHORTWAVE/CDFNT APPEARS TO BE STRONGER THAN ITS PREDECESSOR...THUS EVEN WITH A LOSS OF INSTABILITY...SUFFICIENT FORCING WL BRING THE SHWR CHC BACK TO THE FCST FRI NGT. THE CORE OF THE DEEP UPR TROF IS FCST TO ROTATE INTO THE GREAT LKS REGION ON SAT BRINGING COOL AIR ALOFT AND AN INCREASING CHC FOR INSTABILITY SHWRS TO NE WI. THE BEST LIKELIHOOD OF SEEING PCPN WOULD BE N-CNTRL WI WHERE LK EFFECT POTENTIAL WOULD ADD TO THE STRONG FORCING PROVIDED BY THE UPR TROF. WL ALSO NEED TO WATCH A STRONG SHORTWAVE WHICH THE MDLS SEND THRU SRN WI/NRN IL AROUND THE MIDDAY HOUR SAT. IF THIS FEATURE ENDS UPR ANY FARTHER NORTH...POPS WOULD NEED TO BE RAISED ACROSS SRN SECTIONS OF THE FCST AREA. A VERY COOL DAY EXPECTED WITH MAX TEMPS RANGING FROM THE UPR 40S NORTH TO THE MID-UPR 50S E-CNTRL WI. NE WI TO RESIDE IN THE CYCLONIC SIDE OF THE BROAD UPR TROF SAT NGT... BUT THE LOSS OF DAYTIME HEATING SHOULD ELIMINATE MOST OF THE SHWRS BY THE EARLY EVENING HOURS. THE ONLY EXCEPTION WL BE OVER NRN WI WHERE LK EFFECT CLOUDS/PCPN TO LINGER THRU MOST OF THE NGT. MEANWHILE...HI PRES OVER THE MIDWEST IS FCST TO START BUILDING EWD TOWARD WI DURING THE OVERNIGHT HOURS AND ATTEMPT TO BREAK UP THE CLOUDS OVER CNTRL/E-CNTRL WI. EXACTLY HOW FAST THESE CLOUDS DISSIPATE WL PLAY A MAJOR ROLE ON WHETHER ANY FROST COULD FORM. HAVE NOT MENTIONED ANY FROST FOR NOW DUE TO BOTH THE UNCERTAINTY OF THE CLOUD COVER AND THERE MAY BE ENUF BOUNDARY LAYER WINDS TO PREVENT ANY FROST FROM EVEN FORMING. ANY LAKE EFFECT SHWR ACTIVITY SHOULD BECOME MORE WIDELY SCT ON SUNDAY AS THE CYCLONIC FLOW WEAKENS AND DRIER AIR FROM THE APPROACHING SFC HI LIMIT THE AMOUNT OF INSTABILITY. THE REST OF THE FCST AREA WL SEE PARTLY CLOUDY SKIES WITH TEMPS STILL 10-15 DEGS BLO NORMAL. AS THE HI PRES HEADS TOWARD THE OHIO RIVER VALLEY SUNDAY NGT...WINDS WL GRADUALLY BACK WEST THEN SW WHICH WOULD END ANY FURTHER LAKE EFFECT THREAT. PATCHY FROST WL AGAIN BE POSSIBLE SUNDAY NGT AS SKIES GO MOSTLY CLEAR...BUT THE ONSET OF WAA SHOULD PREVENT TEMPS FROM COMPLETELY FREE-FALLING. THE MEAN FLOW BEGINS TO DEAMPLIFY STARTING ON MON WITH A SPLIT FLOW IN PLACE THEREAFTER. THE ONLY WEATHER FEATURE OF ANY INTEREST IS THE PASSAGE OF A WEAK CDFNT WHICH THE MDLS DIFFER ON TIMING (MON NGT VERSUS TUE AFTERNOON). LACK OF MOISTURE/FORCING WOULD PRECLUDE ANY PCPN...THUS ONLY A WIND SHIFT ANTICIPATED. TEMPS ARE FCST TO SLOWLY WARM...BUT REMAIN SLIGHTLY BLO NORMAL DURING THE MON-WED TIME FRAME. && .AVIATION...DELAYED DUE TO TSTM ACTIVITY. LINE OF TSTMS WITH GUSTY WINDS AND SMALL HAIL MOVG THROUGH NE/EC WI EARLY THIS EVG...AND SHOULD BE EAST OF THE RGN BY 03Z. GUSTY WINDS WILL ALSO OCCUR WITH A FRONTAL BOUNDARY HEADED TOWARD GRB/ATW. SHOWERS SHOULD TAPER OFF ACROSS THE REST OF THE AREA BY MIDNIGHT. COULD SEE SOME MVFR CIGS ACROSS NC WI LATE TONIGHT. KIECKBUSCH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 19, 3:35 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT WED SEP 19 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 335 PM CDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY FROST AND SOME FREEZING TEMPERATURES WILL PROBABLY OCCUR AGAIN ON AT LEAST ONE OR TWO MORE NIGHTS DURING THE PERIOD. DETERMINING EXACTLY WHEN WILL DEPEND ON HOW MUCH CLOUD COVER LINGERS AT NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-202045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 335 PM CDT WED SEP 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SOUTH GALES ARE EXPECTED ON THE LAKE AND NORTHERN BAY EARLY THIS EVENING. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED ACROSS THE ENTIRE AREA THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY GUSTY NORTHWEST WINDS MAY BRING SMALL CRAFT ADVISORY CONDITIONS THIS WEEKEND. BERSCH/AK
In the hours before
Local storm report, Sep 19, 7:57 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
757 PM CDT WED SEP 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL DALE 44.26N 88.68W
09/19/2012 M0.50 INCH OUTAGAMIE WI PUBLIC
&&
SACLocal storm report, Sep 19, 8:02 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 PM CDT WED SEP 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD WABENO 45.43N 88.66W
09/19/2012 FOREST WI FIRE DEPT/RESCUE
REPORTS OF FUNNEL CLOUDS IN THE CITY.
&&
SACLocal storm report, Sep 19, 8:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT WED SEP 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL OSHKOSH 44.01N 88.55W
09/19/2012 M0.50 INCH WINNEBAGO WI TRAINED SPOTTER
&&
SACLocal storm report, Sep 19, 8:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
831 PM CDT WED SEP 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 1 N OSHKOSH 44.02N 88.55W
09/19/2012 M0.25 INCH WINNEBAGO WI PUBLIC
&&
SACLocal storm report, Sep 19, 8:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
838 PM CDT WED SEP 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL OSHKOSH 44.01N 88.55W
09/19/2012 M0.75 INCH WINNEBAGO WI PUBLIC
&&
SACSpecial weather statement, Sep 19, 8:46 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 846 PM CDT WED SEP 19 2012 WIZ038>040-049-050-200230- BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE- 846 PM CDT WED SEP 19 2012 ...STRONG THUNDERSTORM MOVING THROUGH EAST CENTRAL WISCONSIN... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HILBERT...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BRILLION BY 850 PM CDT... DENMARK BY 905 PM CDT... TWO CREEKS BY 915 PM CDT... KEWAUNEE BY 920 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:54 PM CDT | Special Marine Warning | GRB | 96 min | |
| Sep 19, 9:06 PM CDT | Gale Warning | GRB | 114 min |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.